MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial tachycardia procedure, an output problem occurred causing a procedure delay.An issue was noted with the advisor hd grid catheter when using ensite x (v2.0.1) in voxel mode.After connecting the catheter to the ensite x mapping system everything worked as expected.When the mapping was finished in the right atrium, the catheter was withdrawn into the inferior vena cava.The catheter was outside the sheath.After that, there was a red dot at the magnetic sensor indicator and the diagnostic catheters were not visible.The prs sensors were correctly shown in green color, with no distortion.The catheter was returned to the right atrium, and signals were seen from all the catheter electrodes but still a red dot at the magnetic sensor indicator.The catheter cable was replaced with no resolution.The amplifier was rebooted, the position of magnetic frame was moved a bit, and the dws was rebooted but the issue did not resolve.When the study was resumed, there was an error on the dws ¿an active enguide is required to resume a study¿.The catheter was replaced but the issue remained.A new study was started with the new catheter and the case was completed with no patient consequences.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h2, h4, h11.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17908256
Report Number2184149-2023-00206
Device Sequence Number18009420
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public(01)05415067032171(21)18757612(10)7589671
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer10/13/2023
10/13/2023
06/11/2024
07/08/2024
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date10/13/2023
11/07/2023
06/20/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale